# SDR USAA2013050700001

- Difficulty date: May 5, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 40,629 hours, 16,582 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324300200
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DELAMINATED AT AFT CARGO DOOR.  REPLACED FLOOR PANEL IAW AMM 53-42-14-400-001-A.
